# SDR QXEA2010041500262

- Difficulty date: April 11, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DURING INSP, FOUND CORROSION ON ATTACH ANGLE 26R FWD OF FS364 ON ITS OTBD SIDE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-12-00-001-001 AND SRM 53-21-23-101-001-A01.  LOCATED HOLES IN NEW ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ATTACH ANGLE IAW SRM 51-42-21-001-001-A01.  TOP COATED FASTENERS IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-801-A01.
